| Model Number |
M00562671 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a050702 captures the reportable event of snare loop cutting problems.
Event or Problem Description
It was reported to boston scientific corporation that a sensation snares was used in an unknown procedure.The exact procedure date was unknown.It was reported that the product is not functioning properly, as the physician is required to heat the device to enable proper operation.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.